# SDR TIMA2018092100000

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N238AL
- Make and model: Beech C-99
- Aircraft serial: U238
- Aircraft time: 25,102 hours, 41,263 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Part number: 1SE1
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR ANNUNCIATOR ILLUMINATED DURING CLIMB.  AIRCRAFT RETURNED TO ORIGINATING AIRPORT.  MAINTENANCE ADJUSTED THE RT NOSE BAGGAGE DOOR SWITCH.
